# SDR FDEA201204101348

- Difficulty date: April 10, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130-1176
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 1130-1176 BL 0.  CORROSION OUT OF LIMITS IAW SRM 53-10-1 FIG 3.  REMOVED DAMAGED SEAT TRACK SECTION, FABRICATED NEW SECTION AND INSTALLED IAW SRM 53-10-2 FIG 7A, SRM 51-30-2 AND DWG 53FX939, REV F.
